Approximation of ∞-generalized Fibonacci sequences and their asymptotic binet formula

Benaissa Bernoussi, Walter Motta, Mustapha Rachidi, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)168-180
Number of pages13
JournalFibonacci Quarterly
Volume39
Issue number2
Publication statusPublished - May 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this